Doctor insights on:
Can any of these supplements help me to ovulate after being off Depo-Provera provera (last shot 8-2-11)? Angelica sinensis, glycyrrhiza uralensis, viburnum opulus, folic acid (125%), apis mellifica, iron (100%), calcium (12%), rehmannia glutinosa, thyroid
There : There is no evidence that any of these supplements can stimulate ovulation. There are no studies that demonstrate that these will help. Most women who go off depo do start ovulating in the next few months. Try staying in bed for 15 minutes after intercourse with your knees up, and be sure you have optimal nutrition. If you don't get pregnant in the next several months then consulting a gynecologist would be reasonable. ...Read more
There are several...: Some natural therapies may work, depending on why someone is not ovulating. For example, if it's due to pcos, then weight loss may help (if overweight). Acupuncture has helped some of my patients.. If it's anovulation due to anorexia, being too thin, or exercising too much, then weight gain may help (along with decreasing exercise). I hope this helps! ...Read moreSee 1 more doctor answer
Have any of you ever heard of the fertility supplement fertibella conceive easy and would you recommend it?
Not recommended: Why would you need a fertility supplement? Why would you put anything in your body when you don't know what it is, what it's supposed to do, what harm it could cause you? Particularly if you're trying to get pregnant, why put any foreign and potentially toxic substance in your body? If the product worked, don't you thing it would be prescription rx and recommended by fertility specialists? ...Read moreSee 1 more doctor answer
Donq quai: I agree with dr. Ali about the typical uses of dong quai. However, some compounds in the plant may increase the effect of ssri's. Also, combining the 2 may risk bleeding. Most likely this would be easy bruising or petechial (tiny) hemorrhages that look like a rash. I would be very cautious with this combination. Depending on the effect you're seeking, there may be safer options. ...Read moreSee 1 more doctor answer